Change search
ReferencesLink to record
Permanent link

Direct link
Fast wavelet based algorithms for linear evolution equations
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1994 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, ISSN 1064-8275, Vol. 15, no 4, 755-775 p.Article in journal (Refereed) Published
Abstract [en]

The authors devise a class of fast wavelet based algorithms for linear evolution equations whose coefficients are time independent. The method draws on the work of Beylkin, Coifman, and Rokhlin [Comm. Pure Appl. Math., 44 (1991), pp. 141-1841, which they applied to general Calderon-Zygmund type integral operators. The authors apply a modification of their idea to linear hyperbolic and parabolic equations, with spatially varying coefficients. The complexity for hyperbolic equations in one dimension is reduced from O(N2) to O(N log3 N). There are somewhat better gains for parabolic equations in multidimensions

Place, publisher, year, edition, pages
1994. Vol. 15, no 4, 755-775 p.
Keyword [en]
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90482DOI: 10.1137/0915048OAI: diva2:505662
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
SIAM Journal on Scientific Computing
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link